MathSciNet Relay Station
MathSciNet bibliographic data
MR1139880 (92k:16019) 16G10
Bavula, V. V. Finite-dimensionality of ${\rm Ext}\sp n$ and ${\rm Tor}\sb n$ of simple modules over a class of algebras. (Russian) Funktsional. Anal. i Prilozhen. 25 (1991), no. 3, 80--82; translation in Funct. Anal. Appl. 25 (1991), no. 3, 229–230 (1992)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement